# SDR ASAA2012070592523

- Difficulty date: July 5, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-800
- Aircraft serial: 30824
- Aircraft time: 29,183 hours, 9,324 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 10635415
- Condition: Gouged
- Location: Cargo Door Handl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE HOUSING IS GOUGED BEYOND LIMITS.  REMOVED DAMAGED HANDLE HOUSING.  BEYOND LIMITS IAW MM 52-31-15.  CLEANED UP ADJACENT AREA FOR NEW HOUSING INSTALLATION.  ACCOMPLISHED HFEC INSPECTION OF HANDLE CAVITY AFT CARGO DOOR IAW NDT MANUAL PART SEC 51-00-00, FIG 23, NO DISCREPANCIES INSPECTION (47).  INSTALLED NEW HOUSING IAW MM 52-31-15, TREATED EXT SURFACE IAW AMM 51-21-99.
